# SDR AALA20160817003

- Difficulty date: August 12, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 50,525 hours, 20,536 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FLAMES FROM THE TAIL PIPE OF NR 1 ENGINE WERE REPORTED.  MAINTENANCE INSPECTED THE NR 1 ENGINE AND FOUND OIL IN EXHAUST PLUG AREA WITH NO DETERIORATION OF THE HONEYCOMB. ACCOMPLISHED RUN OF NR 1 ENGINE WITH NO FLAMES OR SMOKE NOTED.  ENGINE FOUND SERVICEABLE IAW AMM 71-00-00-800-803.
